Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 308, Number 1

All articles in this issue are freely accessible.

Generalized quotients in Coxeter groups
Anders Björner and Michelle L. Wachs.
Trans. Amer. Math. Soc. 308 (1988), 1-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946427
On the local boundedness of singular integral operators
Mark Leckband.
Trans. Amer. Math. Soc. 308 (1988), 39-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946428
Weighted norm inequalities for potential operators
Martin Schechter.
Trans. Amer. Math. Soc. 308 (1988), 57-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946429
Conformal distortion of boundary sets
D. H. Hamilton.
Trans. Amer. Math. Soc. 308 (1988), 69-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946430
Subordination families and extreme points
Yusuf Abu-Muhanna and D. J. Hallenbeck.
Trans. Amer. Math. Soc. 308 (1988), 83-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946431
Generalized Chebyshev polynomials associated with affine Weyl groups
Michael E. Hoffman and William Douglas Withers.
Trans. Amer. Math. Soc. 308 (1988), 91-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946432
Local uncertainty inequalities for locally compact groups
John F. Price and Alladi Sitaram.
Trans. Amer. Math. Soc. 308 (1988), 105-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946433
The Brauer group of graded continuous trace $C^{*}$-algebras
Ellen Maycock Parker.
Trans. Amer. Math. Soc. 308 (1988), 115-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946434
Proper knot theory in open $3$-manifolds
Peter Churchyard and David Spring.
Trans. Amer. Math. Soc. 308 (1988), 133-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946435
The closing lemma for generalized recurrence in the plane
Maria Lúcia Alvarenga Peixoto.
Trans. Amer. Math. Soc. 308 (1988), 143-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946436
Stable manifolds in the method of averaging
Stephen Schecter.
Trans. Amer. Math. Soc. 308 (1988), 159-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946437
Uniformly fat sets
John L. Lewis.
Trans. Amer. Math. Soc. 308 (1988), 177-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946438
Euler spaces of analytic functions
James Rovnyak.
Trans. Amer. Math. Soc. 308 (1988), 197-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929669
On the complete $GL(n,C)$-decomposition of the stable cohomology of $gl_{n}(A)$
Phil Hanlon.
Trans. Amer. Math. Soc. 308 (1988), 209-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946439
Pseudo-orbit shadowing in the family of tent maps
Ethan M. Coven, Ittai Kan and James A. Yorke.
Trans. Amer. Math. Soc. 308 (1988), 227-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946440
Smoothness up to the boundary for solutions of the nonlinear and nonelliptic Dirichlet problem
C. J. Xu and C. Zuily.
Trans. Amer. Math. Soc. 308 (1988), 243-257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946441
Some inequalities for singular convolution operators in $L^{p}$-spaces
Andreas Seeger.
Trans. Amer. Math. Soc. 308 (1988), 259-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955772
A Riemannian geometric invariant and its applications to a problem of Borel and Serre
Bang-Yen Chen and Tadashi Nagano.
Trans. Amer. Math. Soc. 308 (1988), 273-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946443
Variational principles for Hill’s spherical vortex and nearly spherical vortices
Yieh Hei Wan.
Trans. Amer. Math. Soc. 308 (1988), 299-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946444
Iwasawa’s $𝜆^{-}$-invariant and a supplementary factor in an algebraic class number formula
Kuniaki Horie.
Trans. Amer. Math. Soc. 308 (1988), 313-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946445
On the zero set of a holomorphic one-form on a compact complex manifold
Michael J. Spurr.
Trans. Amer. Math. Soc. 308 (1988), 329-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946446
The Morse index theorem where the ends are submanifolds
Diane Kalish.
Trans. Amer. Math. Soc. 308 (1988), 341-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946447
The blow-up surface for nonlinear wave equations with small spatial velocity
Avner Friedman and Luc Oswald.
Trans. Amer. Math. Soc. 308 (1988), 349-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946448
Traveling wave solutions of a gradient system: solutions with a prescribed winding number. I
David Terman.
Trans. Amer. Math. Soc. 308 (1988), 369-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946449
Traveling wave solutions of a gradient system: solutions with a prescribed winding number. II
David Terman.
Trans. Amer. Math. Soc. 308 (1988), 391-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946449
Spectrum reducing extension for one operator on a Banach space
C. J. Read.
Trans. Amer. Math. Soc. 308 (1988), 413-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946450
Errata to: “Where does the $L^{p}$-norm of a weighted polynomial live?”
H. N. Mhaskar and E. B. Saff.
Trans. Amer. Math. Soc. 308 (1988), 431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929657